# SDR SIMA20160724007

- Difficulty date: July 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,060 hours, 24,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L, CRACK IS APPROX. 3/8" LONG.   REPAIRED THE SKIN IAW SRM 53-31-01 REV 54.
